# SDR SIMA20121203009

- Difficulty date: December 3, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 24,142 hours, 21,973 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3567 THE CREW REPORTED THAT AFTER LANDING THE FLAPS WOULD NOT RETRACT STUCK IN FLAP 22 WITH FLAP FAIL ON EICAS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED FLAPS AND AREA.RESET FLAP SYSTEM.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 27-51-00. FOUND TO BE INTRANSITORY CONDITION.  THE AIRCRAFT WAS RETURNED TO SERVICE.
